MathSciNet Relay Station
MathSciNet bibliographic data
MR2150882 32H02
Forstnerič, Franc; Winkelmann, Jörg Holomorphic discs with dense images. Math. Res. Lett. 12 (2005), no. 2-3, 265–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement